# SDR JJBA20210719021

- Difficulty date: July 19, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 44,748 hours, 28,113 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

LG AIR/GROUND FAIL CAUTION MESSAGE RIGHT AFTER ROTATION FOLLOWED BY ENG 1-2 REV DISAGREE. ADJUSTED NLG DOWNLOCK PROX SWITCH TARGET. OPS CHECK SAT. PERFORMED OPERATIONAL CHECK OF #1 AND #2 T/R. OPS CHECK SAT. NO FAULTS FOUND AT THIS TIME. OPS CHECK SAT ON GEAR PINS
